| Model Number |
DCB00 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the preloaded lens had a loading error, causing the lens to fold up like an accordion.This occurred during handling prior to insertion and there was no patient contact.No further information is available.
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/ not provided.Section b3: date of event: unknown, information not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: june 17, 2025 section h-3: device evaluated by manufacturer: yes device evaluation: visual inspection revealed that the lens was stuck to the outside of the cartridge.The cartridge was inspected and a stress mark was observed on the side of the cartridge tip; the cartridge tip was slightly deformed.Ovd was observed to be distributed throughout the cartridge.The lens module, plunger rod, and handpiece were inspected; no issues were identified.The lens was inspected and was coated in viscoelastic residue.The lens was cleaned and inspected revealing no issues.The complaint issue were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Based on the complaint investigation results, the product was released within specifications.Therefore, no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.